# SDR AALA20121101008

- Difficulty date: November 1, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 98,024 hours, 19,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT UNARMED LIGHT CAP HAS ONE BULB INOPERATIVE.  REPLACED BULB FOR EMERGENCY EXIT UNARMED LIGHT CAP.  SYSTEM CHECKED NORMAL OPERATION.
